• Log in with Facebook Log in with Twitter Log In with Google      Sign In    
  • Create Account
  LongeCity
              Advocacy & Research for Unlimited Lifespans

Photo
- - - - -

Sunifiram - headache

sunifiram headache

  • Please log in to reply
1 reply to this topic

#1 Zajk

  • Guest
  • 3 posts
  • 0

Posted 18 January 2015 - 03:57 PM


Hi everyone,

 

I am startng this topic because i didnť find any answer.

 

I have bought Sunifiram 15mg. For first time I took 15mg of sunifram on the 29.Dec. 2014. Every day i feel the little headache in the middle of my brain. I have used only one tablet of sunifiram no more. Do you have any idea how i can solve my problem ? I am sorry for my english. Thank you for your attention and help.



#2 8bitmore

  • Guest
  • 344 posts
  • 110

Posted 18 January 2015 - 09:54 PM

I would aim at anti-inflammatory like Turmeric, take a good amount over a couple of days (a teaspoonful with meal) and maybe regular aspirin (seperate from the Turmeric though, since both are blood thinning) to body a break from the experience of the headache. It'll pass no doubt.



sponsored ad

  • Advert
Click HERE to rent this advertising spot for BRAIN HEALTH to support LongeCity (this will replace the google ad above).




Also tagged with one or more of these keywords: sunifiram, headache

1 user(s) are reading this topic

0 members, 1 guests, 0 anonymous users